# SDR REXA2015072700743

- Difficulty date: July 27, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N329PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15329
- Aircraft time: 2,275 hours, 1,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LIGHT ON EMERGENCY EXIT SIGN IN CABIN IS WHITE, BUT SHOULD LIGHT UP RED WHEN FLIGHT ATTENDANT CALLS FLIGHT DECK OR FLIGHT DECK CALLS THE CABIN.  INSTALLED NEW RED LENS IAW AMM 33-51-07.  PERFORMED OPERATIONAL TEST IAW AMM 33-51-00.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
